The Open UniversitySkip to content

Area biplots

Gower, J. C.; Groenen, P. J. F. and Van der Velden, M. (2010). Area biplots. Journal of Computational and Graphical Statistics, 19(1) pp. 46–61.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar
Item Type: Journal Article
Copyright Holders: Journal of Computational and Graphical Statistics
ISSN: 1537-2715
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 28335
Depositing User: Sarah Frain
Date Deposited: 02 Mar 2011 14:52
Last Modified: 05 Dec 2012 15:56
Share this page:


Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340